# SDR SWIA2019082946237

- Difficulty date: July 30, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE HALF ON FUSELAGE SIDE, ALL LUG BORES SHOW SIGNS OF EXCESSIVE WEAR.   REMOVED AND REPLACED THE PAX DOOR HINGE HALF (FUSELAGE) SIDE IAW SRM AND REO. LEAK CHECK GOOD, NO DEFECTS FOUND.
